Hello Dr Diana, hello all!
This is my first post. Apologies if this has been covered elsewhere, I have been reading but may have missed it. I recently tried an evening dose of diamox and I am wondering if what I experienced was a side effect, or perhaps an indication that it is/is not something that will work for me. After taking it I experienced a very strange tingling numbness from my right eye extending over the top right side hand side of my head (a very precise area, the strange sensation did not extend to the other parts of my head/face). This tingling/numbness was in the exact location where I experience migraine headaches (or what I have always considered to be migraine headaches) but was a different sensation to those headaches. Additionally, I didn’t experience the huge amount of relief in the morning as others have described, but am wondering if it is worth experimenting further. I have EDSIII, POTS, NMH, MCAS etc.
I was wondering if anyone has any thoughts?